MathSciNet Relay Station
MathSciNet bibliographic data
MR1845182 11F80 (11F33 11R34 11R39)
Dickinson, Mark On the modularity of certain 2-adic Galois representations. Duke Math. J. 109 (2001), no. 2, 319–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement